Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: klonopin for a month  (Read 179 times)

0 Members and 1 Guest are viewing this topic.

Offline shanlee80

  • Newbie
  • *
  • Posts: 18
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
klonopin for a month
« on: January 30, 2014, 01:47:36 PM »
I have been taking 1 mg klonopin at night for about a month now while my zoloft was increased to 75 mg. My dr told me after a month she wanted me to stop the klonopin. I didn't want to just stop it at once, so 2 nights ago I took .5 mg at bedtime. I felt fine yesterday. I took .5 last night and today I feel like garbage. Am I doing something wrong?
Bookmark and Share

Offline Teran

  • Newbie
  • *
  • Posts: 34
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Mood: Stressed
    Stressed
  • Personal text
    • Poke This Member
Re: klonopin for a month
« Reply #1 on: January 30, 2014, 02:40:00 PM »
Why did your doctor want you off the Klodopin? And did she give you any advice on how to taper off them or to stop them cold turkey?


I would stress to anyone that you must talk to your doctor about making any changes to dosing of your meds. Also, from what I have read, and what other members of this board have posted about, there is nothing that says you have to get off the Klodopin quickly. if you can not make a step from 1mg to .5 mg then it is possible to cut it to .75 and stay on that for a weak or two. Then taper down similarly. Again I have never read that tapering fast is a must when you are having no issues with them, but alway talk with your doctor on this matter for they know your medical needs a lot more than I do.
Bookmark and Share

Offline shanlee80

  • Newbie
  • *
  • Posts: 18
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: klonopin for a month
« Reply #2 on: January 30, 2014, 02:54:55 PM »
She wanted me on it during my zoloft dosage increase. I moved cross country during all of this, and will not see my new dr for 2 more weeks.
Bookmark and Share

Offline shanlee80

  • Newbie
  • *
  • Posts: 18
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: klonopin for a month
« Reply #3 on: January 30, 2014, 02:55:45 PM »
And no advice. Just said I could stop them.
Bookmark and Share

Offline Teran

  • Newbie
  • *
  • Posts: 34
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Mood: Stressed
    Stressed
  • Personal text
    • Poke This Member
Re: klonopin for a month
« Reply #4 on: January 30, 2014, 03:51:53 PM »
Well I would never suggest going off a benzo cold turkey. And as for the feeling of garbage that could be withdrawal from the benzo, just normal anxiety, or something to do with the Zoloft. I just don't have enough knowledge and would reconnect consulting a specialist about it.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3167
  • Country: au
  • Rec's: 67
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: klonopin for a month
« Reply #5 on: January 30, 2014, 05:47:55 PM »
I took .5 last night and today I feel like garbage. Am I doing something wrong?

No, you're not doing anything wrong. It might be a withdrawal effect, though generaly people need to take benzodiazepines for a little longer to develop dependence. It could equally be your mind. There have been a number of studies of inpatients who on being told their benzodiazepine dose had been reduced began having withdrawal symptoms even though their dose wasn't changed. Either way the symptoms should diminish after a day or two. I suggest you keep taking 0.5mg for another couple of days and then stop. You may then have another couple of uncomfortable days.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline shanlee80

  • Newbie
  • *
  • Posts: 18
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: klonopin for a month
« Reply #6 on: January 30, 2014, 06:32:57 PM »
Thank you insights. Your advice helps tremendously.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
10 Replies
781 Views
Last post January 28, 2010, 07:34:59 PM
by Krisse
4 Replies
604 Views
Last post May 30, 2010, 05:43:58 AM
by henarose
2 Replies
453 Views
Last post May 29, 2010, 01:00:39 PM
by sixpack
7 Replies
711 Views
Last post July 14, 2010, 11:32:50 PM
by MrBBB
0 Replies
308 Views
Last post September 10, 2011, 07:38:49 PM
by coreys86
1 Replies
634 Views
Last post March 20, 2013, 11:56:42 AM
by floridaguy65